Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 286, NWS Louisville, KY

July 8, 2016Crawford County, Harrison County, Orange County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2016, 7:25 PM EDT for Crawford County, Harrison County, Orange County, Indiana; Meade County, Kentucky. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 7:25 PM EDT (23:25 UTC)
Expired
Jul 8, 2016, 8:00 PM EDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Orange County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS53 KLMK 082325
SVRLMK
INC025-061-117-KYC163-090000-
/O.NEW.KLMK.SV.W.0286.160708T2325Z-160709T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
725 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTH CENTRAL ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  NORTH CENTRAL MEADE COUNTY IN CENTRAL KENTUCKY...

* UNTIL 800 PM EDT

* AT 725 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ENGLISH...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CORYDON...ENGLISH...CAREFREE TOWN...MARENGO...MILLTOWN...LEAVENWORTH...
  SULPHUR...FARGO...HOGTOWN AND FRENCHTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3837 8667 3845 8654 3826 8606 3811 8631
TIME...MOT...LOC 2325Z 309DEG 34KT 3836 8647 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
3 follow-up statements
560 
WWUS53 KLMK 082334
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM EDT FRI JUL 8 2016

INC117-082344-
/O.CAN.KLMK.SV.W.0286.000000T0000Z-160709T0000Z/
ORANGE IN-
734 PM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3840 8651 3840 8643 3824 8609 3811 8631
      3833 8661
TIME...MOT...LOC 2334Z 316DEG 37KT 3827 8639 

$$

INC025-061-KYC163-090000-
/O.CON.KLMK.SV.W.0286.000000T0000Z-160709T0000Z/
HARRISON IN-CRAWFORD IN-MEADE KY-
734 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WEST CENTRAL HARRISON...CENTRAL CRAWFORD AND NORTH CENTRAL MEADE
COUNTIES...

AT 734 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAREFREE TOWN...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CORYDON...ENGLISH...CAREFREE TOWN...MARENGO...LEAVENWORTH...TASWELL...
MOBERLY...PILOT KNOB...TEMPLE AND FREDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3840 8651 3840 8643 3824 8609 3811 8631
      3833 8661
TIME...MOT...LOC 2334Z 316DEG 37KT 3827 8639 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
799 
WWUS53 KLMK 082340
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 PM EDT FRI JUL 8 2016

INC025-061-KYC163-090000-
/O.CON.KLMK.SV.W.0286.000000T0000Z-160709T0000Z/
HARRISON IN-CRAWFORD IN-MEADE KY-
740 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WEST CENTRAL HARRISON...EASTERN CRAWFORD AND NORTH CENTRAL MEADE
COUNTIES...

AT 740 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAREFREE TOWN...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CORYDON...ENGLISH...CAREFREE TOWN...LEAVENWORTH...MOBERLY...SULPHUR...PILOT
KNOB...TEMPLE...FREDONIA AND WYANDOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3835 8646 3837 8637 3824 8609 3811 8631
      3829 8656
TIME...MOT...LOC 2340Z 309DEG 34KT 3823 8633 

HAIL...0.88IN
WIND...60MPH
 
$$

SCHOETTMER
940 
WWUS53 KLMK 090001
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
801 PM EDT FRI JUL 8 2016

INC025-061-KYC163-090011-
/O.EXP.KLMK.SV.W.0286.000000T0000Z-160709T0000Z/
HARRISON IN-CRAWFORD IN-MEADE KY-
801 PM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HARRISON...
EASTERN CRAWFORD AND NORTH CENTRAL MEADE COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3835 8646 3837 8637 3824 8609 3811 8631
      3829 8656
TIME...MOT...LOC 2358Z 309DEG 34KT 3823 8633 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:41 PM EDT, 44 minutes earlier.

Area forecast discussion, Jul 8, 6:41 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
641 PM EDT FRI JUL 8 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 536 PM EDT Fri Jul 8 2016

Let Severe Thunderstorm Watch #355 go. The severe threat has ended
for the time being. Main focus this evening will be on any
additional thunderstorm chances ahead of the approaching cold front,
and MCS over Missouri bootheel. At this point, think any additional
thunderstorms will be isolated to widely scattered in nature due to
the lack of trigger and subsidence behind the departing 500 mb
shortwave. The atmosphere remains unstable ahead of the approaching
cold front; so can't rule out 20-30 percent chance of additional
thunderstorms this evening if front is able to be enough of a
trigger.

Will leave the Flash Flood Watch going for a little bit longer to
account for developing MCS across the MO bootheel. However, feel the
complex will track mainly E/SE into western and central Tennessee.
Main reason for this is because 850-300 mb mean winds should steer
it that direction. Will let the Flash Flood Watch go when confidence
is higher that another round of storm won't move through.

.SHORT TERM (Now through Saturday Night)...
Issued at 257 PM EDT Fri Jul 8 2016

Cold front advancing from the northwest may still spark scattered
thunderstorms behind the current activity moving into eastern
Kentucky. Subsidence behind those storms and gradual loss of heating
into this evening should keep storms from becoming widespread. Also,
will have to watch complex moving east across southern Missouri this
afternoon. 850-300 flow would take this complex to the east, more
towards northern Tennessee or the KY/TN border area (which is
supported by the HRRR). So, will keep at least scattered PoPs in the
forecast for several more hours. Will make last minute decision
depending on how things look at issuance time.

Saturday and Saturday night look nice as high pressure noses in from
the north behind tonight's cold front. High temperatures on Saturday
will be in the 80s with dew points in the 60s.

.LONG TERM (Sunday through Friday)...
Issued at 300 PM EDT Fri Jul 8 2016

Though upper ridging will try to build in this week, a weakness in
the ridge overhead Sunday-Monday may help foster thunderstorm
activity (especially Monday).

For the rest of the week we'll be on the edge of the ridge with
occasional disturbances moving through the zonal flow. This will
result in a forecast of daily scattered thunderstorm chances.

Temperatures will be about normal for mid-July.

&&

.AVIATION (00Z TAF Update)...
Issued at 640 PM EDT Fri Jul 8 2016

Main TAF concern will be lingering convection this evening and the
potential for some light fog/stratus early Saturday morning.  A weak
surface front has pushed into portions of southern IN.  A few
thunderstorms have developed along this boundary, but these are not
expected to make it into SDF given the earlier rains.  An
additional complex of thunderstorms has developed over southeastern
MO, which will track across TN.  A few of these storms may attempt
to make it into BWG later this evening, thus will continue with VCTS
wording.

Later tonight, some fog and/or stratus will be possible mainly at
BWG/LEX.  Will favor more stratus at BWG where a thick cirrus shield
should help keep low-levels mixed a bit.  Will go with light fog at
LEX given a thinner cirrus deck and the heavier rains that fell
earlier today.  This will quickly mix out Saturday morning, leaving
just a few diurnal cu and passing upper-level clouds.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until midnight EDT /11 PM CDT/ tonight for
     KYZ024-026>028-045>048-053>057-061>067-070>078-081-082.

IN...NONE.
&&

Update.........BJS/INS
Short Term.....13
Long Term......13
Aviation.......KJD
Hazardous weather outlook, Jul 8, 5:42 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT FRI JUL 8 2016

INZ076>079-083-084-089>092-KYZ023-025-029>043-049-092145-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-MEADE-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-
FRANKLIN-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...BRANDENBURG...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...WINCHESTER
542 PM EDT FRI JUL 8 2016 /442 PM CDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

AN ISOLATED SHOWER OR STORM WILL STILL BE POSSIBLE THIS EVENING
UNTIL A COLD FRONT PASSES LATER TONIGHT. BRIEF HEAVY RAINFALL...
LIGHTNING...AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS FROM THIS AFTERNOONS STORMS.

KYZ024-026>028-045>048-053>057-061>067-070>078-081-082-092145-
BRECKINRIDGE-OHIO-GRAYSON-HARDIN-NELSON-WASHINGTON-MERCER-JESSAMINE-
LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...HARDINSBURG...HARTFORD...LEITCHFIELD...
ELIZABETHTOWN...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
542 PM EDT FRI JUL 8 2016 /442 PM CDT FRI JUL 8 2016/

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

AN ISOLATED SHOWER OR STORM WILL STILL BE POSSIBLE THIS EVENING
UNTIL A COLD FRONT PASSES LATER TONIGHT. BRIEF HEAVY RAINFALL...
LIGHTNING...AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. DUE
TO RECENT VERY HEAVY RAINFALL...ANY THUNDERSTORM WILL BE ABLE TO
PRODUCE LOCALIZED FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS FROM THIS AFTERNOONS STORMS.

BJS

In the hours before

Local storm report, Jul 8, 3:57 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     FLASH FLOOD      LANCASTER               37.62N 84.58W
07/08/2016                   GARRARD            KY   LAW ENFORCEMENT

            WATER OVER THE ROADWAY ON RICHMOND STREET IN
            LANCASTER.

&&

KJD
Local storm report, Jul 8, 3:59 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     LANCASTER               37.62N 84.58W
07/08/2016                   GARRARD            KY   LAW ENFORCEMENT

            A FEW TREES DOWN IN THE TOWN OF LANCASTER.
            TIME ESTIMATED FROM RADAR.

&&

KJD
Special weather statement, Jul 8, 6:02 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT FRI JUL 8 2016

INZ076-082230-
ORANGE-
602 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ORANGE COUNTY...

AT 602 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHOALS...MOVING
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ORLEANS...FRENCH LICK...ORANGEVILLE...WEST BADEN SPRINGS...BONDS...
SCARLET...HINDOSTAN...PROSPECT AND ABYDEL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3869 8635 3855 8660 3860 8668 3869 8668
TIME...MOT...LOC 2202Z 298DEG 24KT 3872 8671

SCHOETTMER
Special weather statement, Jul 8, 6:52 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT FRI JUL 8 2016

INZ076-077-084-090-082315-
WASHINGTON-ORANGE-CRAWFORD-HARRISON-
652 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON...
SOUTHEASTERN ORANGE...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
WASHINGTON COUNTIES...

AT 651 PM EDT...A STRONG THUNDERSTORM WAS NEAR PAOLI...MOVING
SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAOLI...STAMPERS CREEK...PALMYRA...MARENGO...MILLTOWN...HARDINSBURG...
FREDERICKSBURG...VALEENE...PINE VALLEY AND TROTTER CROSSING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3842 8603 3840 8603 3829 8625 3852 8650
      3858 8641
TIME...MOT...LOC 2251Z 308DEG 34KT 3850 8639

SCHOETTMER
Special weather statement, Jul 8, 6:56 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT FRI JUL 8 2016

INZ076-083-084-082330-
ORANGE-CRAWFORD-DUBOIS-
656 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE...
NORTHWESTERN CRAWFORD AND NORTHEASTERN DUBOIS COUNTIES...

AT 655 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHEAST OF
JASPER...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ENGLISH...TASWELL...ELLSWORTH...ECKERTY...FARGO...NORTON...CUZCO...HILLHAM...
CRYSTAL AND ETHEL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3853 8679 3852 8679 3853 8669 3838 8639
      3826 8657 3827 8659 3849 8683
TIME...MOT...LOC 2255Z 308DEG 33KT 3848 8676

SCHOETTMER
Special weather statement, Jul 8, 7:07 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT FRI JUL 8 2016

INZ076-083-084-082345-
ORANGE-CRAWFORD-DUBOIS-
707 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE...NORTHERN
CRAWFORD AND EAST CENTRAL DUBOIS COUNTIES...

AT 707 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
ENGLISH...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ENGLISH...TASWELL...ELLSWORTH...SULPHUR...ECKERTY...WEST FORK...FARGO...
NORTON...TEMPLE AND CUZCO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3853 8668 3832 8630 3821 8650 3821 8657
      3826 8657 3827 8662 3845 8676
TIME...MOT...LOC 2307Z 311DEG 28KT 3842 8662

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:25 AM EDTSevere Thunderstorm WarningLMKPerry35 min
Jul 8, 9:32 AM EDTSpecial Weather StatementLMKDubois43 min
Jul 8, 9:48 AM EDTSevere Thunderstorm WarningLMKHarrison27 min
Jul 8, 9:51 AM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Harrison, Orange, Perry39 min
Jul 8, 10:07 AM EDTSpecial Weather StatementLMKHarrison38 min
Jul 8, 10:16 AM EDTSevere Thunderstorm WarningLMKHarrison44 min
Jul 8, 10:21 AM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington39 min
Jul 8, 10:45 AM EDTSpecial Weather StatementLMKScott, Washington45 min
Jul 8, 10:50 AM EDTSevere Thunderstorm WarningLMKJefferson, Scott, Washington40 min
Jul 8, 10:58 AM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott32 min
Jul 8, 11:28 AM EDTSevere Thunderstorm WarningLMKJefferson32 min
Jul 8, 6:02 PM EDTSpecial Weather StatementLMKOrange28 min
Jul 8, 6:52 PM EDTSpecial Weather StatementLMKCrawford23 min
Jul 8, 6:56 PM EDTSpecial Weather StatementLMKCrawford34 min
Jul 8, 7:07 PM EDTSpecial Weather StatementLMKCrawford38 min
Jul 8, 7:56 PM EDTSpecial Weather StatementLMKHarrison34 min
Jul 7, 10:07 PM EDTRiver Flood WarningLMKEdmonson49 hr
Jul 8, 9:12 AM EDTSevere Thunderstorm WarningLMKHancock33 min
Jul 8, 10:46 AM EDTSpecial Weather StatementLMKJefferson, Spencer29 min
Jul 8, 11:10 AM EDTSpecial Weather StatementLMKAnderson, Henry, Oldham, Shelby, Spencer35 min
Jul 8, 11:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford33 min
Jul 8, 11:50 AM EDTSpecial Weather StatementLMKFayette, Scott25 min
Jul 8, 12:11 PM EDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas34 min
Jul 8, 12:18 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette27 min
Jul 8, 1:33 PM EDTSpecial Weather StatementLMKNelson, Washington27 min
Jul 8, 1:54 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington36 min
Jul 8, 2:06 PM EDTSpecial Weather StatementLMKGarrard, Jessamine, Madison24 min
Jul 8, 2:10 PM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more3 hr
Jul 8, 2:15 PM EDTSpecial Weather StatementLMKMetcalfe30 min
Jul 8, 2:18 PM EDTSpecial Weather StatementLMKBoyle27 min
Jul 8, 2:20 PM EDTFlash Flood WarningLMKGarrard, Jessamine, Madison3 hr
Jul 8, 2:22 PM EDTSpecial Weather StatementLMKAllen, Monroe38 min
Jul 8, 2:30 PM EDTSpecial Weather StatementLMKJessamine, Mercer30 min
Jul 8, 2:36 PM EDTSpecial Weather StatementLMKMadison9 min
Jul 8, 2:41 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Mercer34 min
Jul 8, 2:48 PM EDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more3 hr
Jul 8, 2:48 PM EDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Madison, Mercer and 2 more3 hr
Jul 8, 2:57 PM EDTSpecial Weather StatementLMKClinton, Cumberland33 min
Jul 8, 2:59 PM EDTSpecial Weather StatementLMKMonroe46 min
Jul 8, 3:01 PM EDTSpecial Weather StatementLMKGarrard, Madison44 min
Jul 8, 3:14 PM EDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison3 hr
Jul 8, 3:25 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe20 min
Jul 8, 3:39 PM EDTFlash Flood WarningLMKGarrard, Lincoln, Madison3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.